MathSciNet Relay Station
MathSciNet bibliographic data
MR1819995 (2002g:82019) 82B41 (05B45 05B50 31C20 60J10 82B20)
Kenyon, Richard The asymptotic determinant of the discrete Laplacian. Acta Math. 185 (2000), no. 2, 239–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement